標題: Bayesian analysis of a growth curve model with power transformation, random effects and AR(1) dependence
作者: Lee, JC
Lien, WH
統計學研究所
Institute of Statistics
公開日期: 1-二月-2001
摘要: In this paper we devote ourselves to a general growth curve model with power transformation, random effects and AR(1) dependence via a Bayesian approach. Two priors are proposed and both parameter estimation and prediction of future values are considered. Some numerical results with a set of real data are also given.
URI: http://hdl.handle.net/11536/29893
ISSN: 0266-4763
期刊: JOURNAL OF APPLIED STATISTICS
Volume: 28
Issue: 2
起始頁: 223
結束頁: 238
顯示於類別:期刊論文


文件中的檔案:

  1. 000165844600006.pdf